MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47449
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Pma/510(k): p180001.Investigation is still in progress.
 
Event or Problem Description
Description of event: according to the initial reporter: a patient of undisclosed gender and age underwent a tvar procedure in which the zenith tx2 dissection endovascular graft straight component, g47449, was used.The trigger wire knob was unable to be released.The physician had to use excessive force and pulled 4-5 times with such force with small breaks in between from pulling so hard.The physician stated that in using only these products in fifteen years this is the hardest he has ever had to pull of any device.It was noted there was hardly any tortuous anatomy, no calcification, and access was good.The physician was eventually able to release the graft component.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: it was reported by phone that a patient of undisclosed gender and age underwent a tevar procedure in which the zdeg-p-32-202-pf-us (complaint device) was used.It was noted there was hardly any tortuous anatomy, no calcification, and access was good.It was reported that the trigger wire knob was unable to be released.The physician had to use excessive force and pulled 4-5 times with such force with small breaks in between from pulling so hard.The physician was eventually able to release the graft component.No harm to patient was reported.Review of the device history record gave no indication of the device being produced out of specification.Per the instructions for use sent with the device, the green trigger wire knob should be withdrawn in a continuous movement until the proximal end of the graft opens.The green trigger wire knob should not be rotated.This complaint is based on the provided information from customer.No imaging was available, or product was returned.Based on the provided information, it was not be possible to determine the cause of the reported failure.However, unintended user error could possibly contribute to the reported event.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key13313195
Report Number3002808486-2022-00041
Device Sequence Number1548058
Product Code MIH
UDI-Device Identifier10827002474496
UDI-Public(01)10827002474496(17)240406(10)E4091609
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model NumberG47449
Device Catalogue NumberZDEG-P-32-202-PF-US
Device Lot NumberE4091609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown